Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

I am getting discharge while on birth control. Am i pregnant ?

Hi, aprox 3 months ago i took an emergency contreception pill. after i took it until now im bleeding . sometimes red blood and sometimes something brown, I m 18 years old and i ve used the same pill once before without the same consequences. what is wrong? can it be pregnancy?
Asked On : Wed, 3 Aug 2011
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
hello...welcome to HCM. U r bleeding since 3 months.....u have to go to the gynecologist for USG (sonography). it can happen that there is the pregnancy not completely aborted.....and continues bleeding will lead u to anaemia and other complaints. do not avoid and one more thing....u are very young using ECP. these pills can drasticaly alter ur hormones leading to serious outcomes if u use it frequently. its ur time for study...rather than this!!
Answered: Thu, 4 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor